# SDR ASOA2012120602604

- Difficulty date: November 12, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 27,407 hours, 24,660 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN CARGO BAY LINE ISOLATORS ON THE 621 BULKHEAD CRACKED.  ALL FS 621 BULKHEAD ISOLATORS R & R WITH NEW.  IAW REO 601R-53-61-4712 -SDR CLOSED.
